# SDR DALA2023061604902

- Difficulty date: June 16, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N992AT
- Make and model: Boeing 717-200
- Aircraft serial: 55136
- Aircraft time: 47,469 hours, 32,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT L1 ENTRANCE DOOR STA Y=180 AND Y=195 AT PAX CABIN W1. SUMMARY OF NRC 00268: CORROSION LEVEL 2. FLOOR SUPPORT L1 ENTRANCE DOOR STA Y=180 AND Y=195 WAS REPLACED PER B717 SRM 51-41-02-0G AND 51-41-05-0G. (LP #2818795)
